# SDR ASAA2023020641865

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 1,635 hours, 476 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 05-020-01 FOUND MAINTENANCE MESSAGE 73-43855 NO. 2 ENG INLET T12 TEMP SENSOR DISAGREE. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK G73-20-00-810-830. FOUND FAULT TO BE INTERMITTENT.
